# SDR ZZDA2009386

- Difficulty date: October 28, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT CIRCUMFERENTIAL, STA 908, LONG L29L TO L29R, CORROSION.  ACCOMPLISHED CIRCUMFERENTIAL FRAME REPAIR PER B717 SRM 53-20-07.  SEE NR 3460 AND 3535.
